# SDR SWAA2012120710304

- Difficulty date: November 30, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 30,718 hours, 21,195 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Strap
- Part number: 5956040
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT FWD BULKHEAD PANEL ATTACH STRAP CRACKED BS 817, BL 0 TO LBL 28, 15" ABOVE PIT FLOOR.  REMOVED AND REPLACED AFT CARGO FWD BLUKHEAD STRAP FOR PANEL ATTACHMENT IAW B717 SRM 51-41-02, 51-40-08 AND MD DWG 5956040.
